# SDR USAA2011091500023

- Difficulty date: August 19, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 56,078 hours, 20,592 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20013
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - DELAMINATION ON  LEFT FORWARD VERTICAL STABILIZER PANEL BETWEEN FSS 120-129 & FSS 155-175 APPROX 7 INCHES FROM LEADING EDGE OF PANEL.  PANEL REMOVED SENT TO OUTSIDE VENDOR FOR REPAIR & REINSTALLED IAW B757 SRM 51-40-02-0G PAR 4 & 7 FIG 3, 6, 7, 8 & 12.
